# SDR MASA200601608

- Difficulty date: June 14, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 24,804 hours, 21,673 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 25UL
- Condition: Failed
- Location: Nr 1
- Part time: 11,690 hours, 9,575 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7357 ORD - CREW REPORTED A LOSS OF PFD DATA DURING THE TAKEOFF ROLL.  MX REPLACED THE ADC1.  OP'S CHECK GOOD.
